MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FRAME 9733886 SMALL ACTIVE HC; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC FRAME 9733886 SMALL ACTIVE HC; INSTRUMENT, STEREOTAXIC
Model Number 9733886
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the frame 9733886 small active hc (lot #: 160309) found a damaged tool.When connected to a known good system, it was found that leds #2 and #4 were not firing.Product event summary: #matters s7 recognition failure of led reference frame product analysis: (b)(4): mnav findings and conclusions: when connected to a known good system it was found that leds #2 and #4 were not firing.Mnav methodology: functional testing;visual/physical examination.Mnav usability: false.Mnav able to duplicate the issue?: yes.Mnav bai/oobf?: false.Mnav failure mode: electrical.Mnav failure mechanism: malfunction, led.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system event having occurred intra-operatively of a procedure.It was reported that the led small active reference frame had a recognition failure during the case.It was stated they were able to complete the case with navigation.No further information regarding the procedure provided.No reported impact to patient and less than an hour of delay reported.

Brand Name
FRAME 9733886 SMALL ACTIVE HC
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8661246
Report Number1723170-2019-02835
Device Sequence Number13985893
Product Code HAW
UDI-Device Identifier00643169545601
UDI-Public00643169545601
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733886
Device Catalogue Number9733886
Device Lot Number160309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2017
Initial Report FDA Received Date06/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1